Communications in Mathematical Physics

$q$-deformed Poincaré algebra

O. Ogievetsky, W. B. Schmidke, J. Wess, and B. Zumino

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 150, Number 3 (1992), 495-518.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251955

Mathematical Reviews number (MathSciNet)
MR1204316

Zentralblatt MATH identifier
0849.17011

Subjects
Primary: 58B30
Secondary: 16W30 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Ogievetsky, O.; Schmidke, W. B.; Wess, J.; Zumino, B. $q$-deformed Poincaré algebra. Comm. Math. Phys. 150 (1992), no. 3, 495--518. https://projecteuclid.org/euclid.cmp/1104251955


Export citation